[A case of Ifosfamide-induced dysuria which could be avoided by changing the regimen of mesna].
Аннотация
A 39-year-old woman with advanced and recurrent cervical carcinoma received chemotherapy with IFM+CDDP(IFM 5, 000mg/m2 by intravenous infusion for 24 hours and CDDP 50 mg/m2 by intravenous infusion for one hour)in September of 2011. Mesna(3, 200mg/body)was administered intravenously for 30min three times a day to prevent IFM-induced hemorrhagic cystitis. She complained of residual urine from the evening of day 2 and felt pain during urination from day 3 (urinary tract pain: Grade 1 CTCAE v4.0 ). Both symptoms continued until day 6. When the infusion rate of mesna was changed to 24 hours of continuous administration, as with IFM on the second course, no symptoms which occurred during the first course were observed. The chemotherapy could be continued without compromising her QOL. The present finding suggests that IFM-induced dysuria could be avoided by changing the regimen to mesna, due to the increase in its binding potency and the metabolite of IFM, acrolein.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.